# SDR DL72W954303

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV REF OPN 8502AD LT WING STRINGER TO RIB HFEC INSP, SHOWS FWD TAB OF FWD VENT BOX, STRINGER S-14 CRACKED AT STRINGER TO RIB ATTACH POINT AT WS 629.  REPAIRED VENT BOX STRINGER PER MM 57-13-0.
